MathSciNet Relay Station
MathSciNet bibliographic data
MR1859254 65M06 (65M12)
Mohanty, R. K.; Arora, Urvashi; Jain, M. K. Linear stability analysis and fourth-order approximations at first time level for the two space dimensional mildly quasi-linear hyperbolic equations. Numer. Methods Partial Differential Equations 17 (2001), no. 6, 607–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement